JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE SOLUTION AND STABILITY OF THE QUADRATIC TYPE FUNCTIONAL EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE SOLUTION AND STABILITY OF THE QUADRATIC TYPE FUNCTIONAL EQUATIONS
Lee, Eun-Hwi;
  PDF(new window)
 Abstract
In this paper we prove the solution and stability of the quadratic type functional equations with two variables $4f(\frac{x-2y}{2}) + f(x) + 2f(y)
 Keywords
quadratic functional equation;stability;
 Language
English
 Cited by
1.
ON FUNCTIONAL INEQUALITIES ASSOCIATED WITH JORDAN-VON NEUMANN TYPE FUNCTIONAL EQUATIONS,;

대한수학회논문집, 2008. vol.23. 3, pp.371-376 crossref(new window)
1.
Elementary remarks on Ulam–Hyers stability of linear functional equations, Journal of Mathematical Analysis and Applications, 2007, 328, 1, 109  crossref(new windwow)
 References
1.
Korean J. Comput. Appl. Math. (Series A), 2001. vol.8. pp.561-567

2.
Proc. Natl. Acad. Sci. USA, 1941. vol.27. pp.222-224 crossref(new window)

3.
Proc. Amer. Math. Soc., 1978. vol.72. pp.297-300

4.
J. Math. Anal. Appl., 2002. vol.27. pp.590-601

5.
Bull. Korean Math. Soc., 2003. vol.40. 2, pp.183-193 crossref(new window)

6.
Problem in Modern Mathematics, Chapter Ⅵ, 1964.